Exact covering systems for groups

M. Parmenter

Fundamenta Mathematicae (1984)

  • Volume: 123, Issue: 2, page 133-136
  • ISSN: 0016-2736

How to cite


Parmenter, M.. "Exact covering systems for groups." Fundamenta Mathematicae 123.2 (1984): 133-136. <http://eudml.org/doc/211529>.

author = {Parmenter, M.},
journal = {Fundamenta Mathematicae},
keywords = {covering systems; covered by cosets; finite solvable group},
language = {eng},
number = {2},
pages = {133-136},
title = {Exact covering systems for groups},
url = {http://eudml.org/doc/211529},
volume = {123},
year = {1984},

AU - Parmenter, M.
TI - Exact covering systems for groups
JO - Fundamenta Mathematicae
PY - 1984
VL - 123
IS - 2
SP - 133
EP - 136
LA - eng
KW - covering systems; covered by cosets; finite solvable group
UR - http://eudml.org/doc/211529
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.